Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I m suffering from hair loss. Should I go to see a dermatologist or not ?

hi, I m suffering from hair loss and i m thinking of visiting a popular dermatologist. But i have read lot of reviews about these dermatologists prescribing the medicines which has a side effect of impotency. For Ex: finax or finabald tablets, these creates impotency which was reported in some people. So could you please advise me, whether to go to dermatologist or not? thanks kumar
Asked On : Sat, 11 Jun 2011
Answers:  2 Views:  407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HealthcareMagic forum,

anil ,you are right to some extent.Tablets you have mentioned can cause impotency or loss of libido,but not in all the cases and that too ,the occurrence of this is very very limited .May be 1 in 100 person might experience this.The other fact is that this effect is very temporary..that is once you stop the medicine you would be back to normal..It has no permanent side effects.So don't worry ,just visit a good dermatologist and talk to him in detail about the problem and side effects of the medicines.

Dr.Bharat chawda
Answered: Sun, 12 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
What is your Age may I ask. Do you have patchy hair loss or generalised thinning of the hair and hair loss. It depends on the type of hair loss you have. Most Dermatologists prescribe Minoxidil lotion which helps in regeneration of hair in Androgen excess hair loss. There could be infections and other inflammatory disorders which can cause hair loss. Consult the Dermatologist to ensure that the correct treatment is given.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor